# SDR USAA920080856

- Difficulty date: March 31, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 21,653 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - CORROSION ON SILL BEAM AT FR66 (AFT SERVICE ENTRY DOOR THRESHOLD).  INSTALLED REPAIR IAW SRM 53-41-14.
